# SDR HSYA2012042412

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N766FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0260
- Aircraft time: 11,598 hours, 19,539 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Part time: 500 hours, 997 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING TAXI.  AS ACFT WAS MAKING A LT TURN OFF OF TAXIWAY, BRAKING SYS BECAME UNRESPONSIVE TO LT TURN & RUDDER BRAKE INPUT.  WAS ABLE TO GET ACFT STOPPED WITHOUT INCIDENT BY APPLYING FULL RT BRAKE APPLICATION.  ACFT SHUTDOWN.   TROUBLESHOT ACFT AND R & R THE FOLLOWING COMPONENTS. PILOT'S LT BRAKE MASTER CYLINDER AND THE LT BRAKE ASSY.  MX THOROUGHLY BLED THE BRAKE SYS AND A GROUND OPS CHECK WAS PERFORMED WITH NO DEFECTS NOTED.  ALL WORK COMPLETED IAW MM 32-41-00 AND 32-40-00.
